MAUDE Adverse Event Report: ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL DRIVER

ZFX GMBH GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM; DENTAL DRIVER
Catalog Number ZFX02HLD28
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the screwdriver fractured by the tip.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
GENTEK¿ HEXALOBULAR SCREWDRIVER, 28 MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM  85221
Manufacturer (Section G)
ZFX GMBH
kopernikusstr. 15
dachau 85221
GM   85221
Manufacturer Contact
ana leitão
kopernikusstr. 15
dachau 85221
GM   85221
0491623088254
MDR Report Key25109664
Report Number3008932779-2026-00015
Device Sequence Number16038959
Product Code NDP
UDI-Device Identifier04251881700442
UDI-Public(01)04251881700442(10)2409191450(240)ZFX02HLD28
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFX02HLD28
Device Lot Number2409191450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown